# SDR SIMA27311

- Difficulty date: September 13, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - WEB REINFORCEMENT AT STA 288 CORRODED.  MAINTENANCE REMOVED AND REPLACED WEB REINFORCEMENT IAW SAAB SRM.  (X)
